Optimal pollution and foreign-investment taxes in a small open economy

Chao, Chi-Chur and Yu, Eden S. H. 1998, Optimal pollution and foreign-investment taxes in a small open economy, Journal of international trade and economic development, vol. 7, no. 1, pp. 71-85, doi: 10.1080/09638199800000005.

Attached Files
Name Description MIMEType Size Downloads

Title Optimal pollution and foreign-investment taxes in a small open economy
Author(s) Chao, Chi-ChurORCID iD for Chao, Chi-Chur orcid.org/0000-0002-1056-469X
Yu, Eden S. H.
Journal name Journal of international trade and economic development
Volume number 7
Issue number 1
Start page 71
End page 85
Total pages 15
Publisher Routledge
Place of publication Abingdon, Eng.
Publication date 1998
ISSN 0963-8199
1469-9559
Keyword(s) foreign investment
tax credits
pollution tax
Language eng
DOI 10.1080/09638199800000005
Field of Research 1402 Applied Economics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1998, Routledge
Persistent URL http://hdl.handle.net/10536/DRO/DU:30099657

Document type: Journal Article
Collection: Deakin Graduate School of Business
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 83 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 26 Jul 2017, 12:18:54 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.